MAUDE Adverse Event Report: DEPUY CMW - 9610921 SMARTSET HV 20G; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 SMARTSET HV 20G; BONE CEMENT : BONE CEMENT
Model Number 3092-020
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Edema (1820); Pain (1994); No Code Available (3191)
Date of Event 01/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2016, the patient underwent total right knee arthroplasty due to degenerative arthritis.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and smartset bone cement x 2.On (b)(6) 2019, the patient underwent a right knee revision due to loosening of the tibial component, swelling, and pain.The surgeon reported the tibial component was completely de-bonded with no cement attached to the tibial component.He indicated the medial cement was loose with obvious fibrous material in the bone cement interface.He did not comment on the femoral component, and it was retained.The surgeon indicated the patella tracking was central and retained.The surgeon reported no intraoperative complications.The patient was implanted with attune tibial revision system and depuy cement x 2.Doi: (b)(6) 2016 dor: (b)(6) 2019 (rt knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SMARTSET HV 20G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK  FY4 4QQ
MDR Report Key9570815
Report Number1818910-2020-01342
Device Sequence Number18908689
Product Code LOD
UDI-Device Identifier10603295168324
UDI-Public10603295168324
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K023012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model Number3092-020
Device Catalogue Number3092020
Device Lot Number8035590
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR